Alert archive / Colorado / Flash Flood Watches in 2013

Flash Flood Watch 2, NWS Denver/Boulder, CO

July 19, 20137 counties in Colorado

NWS Denver/Boulder, CO issued this flash flood watch at Jul 19, 2013, 4:19 AM MDT for 7 counties in Colorado. It took effect at Jul 19, 2013, 12:00 PM MDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jul 19, 2013, 4:19 AM MDT (10:19 UTC)
In effect from
Jul 19, 2013, 12:00 PM MDT
Expired
Jul 19, 2013, 4:32 PM MDT
In force
5 hr
Issued by
NWS Denver/Boulder, CO
Flood severity
None

Counties Boulder County, CO, Clear Creek County, CO, Douglas County, CO, Gilpin County, CO, Jefferson County, CO, Larimer County, CO, Park County, CO

The radar

The Denver radar (KFTG), 74 km from the middle of the area, began a volume at 10:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 10.3 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2013-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2013-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -108 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3140 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-108 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

957 
WGUS65 KBOU 191019
FFABOU

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE DENVER CO
419 AM MDT FRI JUL 19 2013

...FLASH FLOODING POSSIBLE IN THE FRONT RANGE FOOTHILLS THIS
AFTERNOON AND EARLY EVENING...

A VERY MOIST AIRMASS HAS SPREAD ACROSS THE AREA THIS MORNING. AS
DAYTIME HEATING REACTS WITH THE MOISTURE...THUNDERSTORMS WILL
DEVELOP LATE THIS MORNING THROUGH THE AFTERNOON HOURS. THE STORMS
WILL BE SLOW MOVING AND CAPABLE OF PRODUCING VERY HEAVY RAINFALL.
THE FIRE BURN AREAS INCLUDING HIGH PARK AND FOURMILE BURNS WILL BE
MOST SUSCEPTIBLE TO FLASH FLOODING BY THIS AFTERNOON. RAINFALL
RATES OF 1 TO 1.5 INCHES IN 45 MINUTES CAN BE EXPECTED WITH THE
STRONGEST STORMS.

COZ035-036-191830-
/O.NEW.KBOU.FF.A.0002.130719T1800Z-130720T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK
419 AM MDT FRI JUL 19 2013

...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY UNTIL 8 PM
MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL COLORADO AND NORTH
  CENTRAL COLORADO...INCLUDING THE FOLLOWING AREAS...IN CENTRAL
  COLORADO...JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000
  FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET.
  IN NORTH CENTRAL COLORADO...LARIMER AND BOULDER COUNTIES BETWEEN
  6000 AND 9000 FEET.

* FROM NOON MDT TODAY UNTIL 8 PM MDT THIS EVENING

* THUNDERSTORMS WITH HEAVY RAIN WILL BECOME LIKELY BY NOON AND
  THEN CONTINUE THROUGH MUCH OF THE AFTERNOON HOURS. HEAVY
  RAINFALL MAY PRODUCE FLASH FLOODING. IN ADDITION...DEBRIS FLOWS
  AND ROCK SLIDES WILL BE POSSIBLE IN AND NEAR BURN SCARS
  INCLUDING HIGH PARK AND FOURMILE. THE STORMS ARE EXPECTED TO
  DECREASE EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.
DO NOT DRIVE OR WALK THROUGH FLOOD WATERS...YOU MAY BE SWEPT AWAY.
IF FLASH FLOODING OCCURS IN STEEP TERRAIN...CLIMB TO SAFETY.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

BARJENBRUCH
2 follow-up statements
708 
WGUS65 KBOU 191821
FFABOU

FLOOD WATCH
NATIONAL WEATHER SERVICE DENVER CO
1221 PM MDT FRI JUL 19 2013

...FLASH FLOODING POSSIBLE IN THE FRONT RANGE FOOTHILLS THIS
AFTERNOON AND EARLY EVENING...

AS DAYTIME HEATING REACTS WITH THE MOIST AIRMASS IN PLACE...
THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE FRONT RANGE
FOOTHILLS THROUGH THE AFTERNOON HOURS. THE STORMS WILL BE SLOW
MOVING AND CAPABLE OF PRODUCING VERY HEAVY RAINFALL. THE FIRE BURN
AREAS INCLUDING HIGH PARK AND FOURMILE BURNS WILL BE MOST
SUSCEPTIBLE TO FLASH FLOODING THIS AFTERNOON. RAINFALL RATES OF 1
TO 1.5 INCHES IN 45 MINUTES CAN BE EXPECTED WITH THE STRONGEST
STORMS.

COZ035-036-200200-
/O.CON.KBOU.FF.A.0002.000000T0000Z-130720T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK
1221 PM MDT FRI JUL 19 2013

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL COLORADO AND NORTH CENTRAL COLORADO... 
  INCLUDING THE FOLLOWING AREAS...IN CENTRAL COLORADO... 
  JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 
  FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 
  FEET. IN NORTH CENTRAL COLORADO...LARIMER AND BOULDER COUNTIES 
  BETWEEN 6000 AND 9000 FEET. 

* UNTIL 8 PM MDT THIS EVENING

* THUNDERSTORMS WITH HEAVY RAIN WILL DEVELOP THROUGH THE AFTERNOON
  HOURS. AS A RESULT...HEAVY RAINFALL MAY PRODUCE FLASH FLOODING.
  IN ADDITION...DEBRIS FLOWS AND ROCK SLIDES WILL BE POSSIBLE IN
  AND NEAR BURN SCARS INCLUDING HIGH PARK AND FOURMILE. THE STORMS
  ARE EXPECTED TO DECREASE EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.
DO NOT DRIVE OR WALK THROUGH FLOOD WATERS...YOU MAY BE SWEPT
AWAY. IF FLASH FLOODING OCCURS IN STEEP TERRAIN...CLIMB TO
SAFETY.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
660 
WGUS65 KBOU 192232
FFABOU

FLOOD WATCH
NATIONAL WEATHER SERVICE DENVER CO
432 PM MDT FRI JUL 19 2013

COZ035-036-192345-
/O.CAN.KBOU.FF.A.0002.000000T0000Z-130720T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK
432 PM MDT FRI JUL 19 2013

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL COLORADO AND NORTH
CENTRAL COLORADO HAS BEEN CANCELLED. 

ISOLATED THUNDERSTORMS REMAIN POSSIBLE THROUGH THE EVENING. IF
STORMS DEVELOP...THEY MAY PRODUCE BRIEF HEAVY RAIN. HOWEVER
PROLONGED HEAVY RAIN IS NOT EXPECTED AND THE WATCH HAS BEEN
CANCELED.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood watch went out at Jul 19, 3:17 AM MDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jul 19, 3:17 AM MDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
317 AM MDT FRI JUL 19 2013

.SHORT TERM...WATER VAPOR LOOP SHOWS UPPER LEVEL MOISTURE PLUME
SHIFTING VERY SLOWLY SOUTHWARD ACROSS THE FORECAST AREA EARLY THIS
MORNING. MEANWHILE...LAST NIGHTS PERSISTENT CONVECTION HAS LEFT
BEHIND A MESOSCALE CONVECTIVE VORTEX...OR MCV...OVER NORTHERN
WELD COUNTY... CREEPING EASTWARD. MCVS ARE QUITE RARE AROUND
HERE...BUT CAN SERVE TO SPARK CONVECTION ON THE DOWNSHEAR...OR
SOUTH/SOUTHEAST SIDE IN THIS CASE. HARD TO SAY EXACTLY WHERE THIS
FEATURE WILL BE BY THE TIME WE REACH CONVECTIVE TEMPS...BUT SHOULD
BE SOMEWHERE IN NORTHEAST COLORADO.

OTHERWISE...AS THE WATER VAPOR PLUME CONTINUES TO SHIFT SOUTHWARD
THIS WILL BRING A BETTER CHANCE OF STORMS TO THE DENVER METRO
AREA/I-70 CORRIDOR/POINTS SOUTHWARD THIS AFTERNOON. WE COULD SEE A
FEW SHOWERS LINGER THIS MORNING AS WELL...BUT CONVECTIVE STORMS
WILL LIKELY INITIATE IN/NEAR THE FRONT RANGE AND DOWNSHEAR SIDE OF
THE MCV BY LATE MORNING/NOON HOUR AS CONVECTIVE TEMPS ARE
REACHED. POTENTIAL FOR HEAVY RAIN WILL BE THERE ESPECIALLY WITH
THE HIGHEST PRECIPITABLE WATER PLUME SHIFTING SOUTHWARD TODAY.
WHILE THE NORTHERN PORTIONS COULD SEE SOME DRYING AND EVEN
SUBSIDENCE ON THE UPSHEAR SIDE OF THE MCV...ENOUGH FACTORS
MENTIONED IN HYDROLOGY SECTION BELOW TO WARRANT A FLASH FLOOD
WATCH FOR THE FOOTHILLS WITH MAIN THREAT ONCE AGAIN FOR THE BURN
SCARS. COULD SEE RAINFALL RATES OF 1-1.5 INCHES IN 45 MINUTES
FROM THE STRONGEST STORMS. EXPECT THINGS TO WIND DOWN FAIRLY
QUICKLY THIS EVENING WITH SOME DRYING NOTED MOVING IN FROM THE
NORTH/NORTHWEST.

.LONG TERM...A SLIGHT INCREASE IN NORTHWESTERLY FLOW ALOFT IS
EXPECTED SATURDAY ALONG WITH A THETA E RIDGE ACROSS EASTERN
COLORADO. CAPE VALUES OF BETWEEN 1000-1500 J/KG WILL BE FOUND OVER
FAR NORTHEASTERN COLORADO. THIS WILL ALL COMBINE TO BRING A SLIGHT
CHANCE OF SEVERE STRENGTH STORMS OVER THIS AREA.
ELSEWHERE...ENOUGH MOISTURE WILL BE AROUND TO ALLOW FOR ISOLATED
TO SCATTERED THUNDERSTORM ACTIVITY. MOISTURE WILL BE ON THE
DECREASE OVER TODAY HOWEVER...SO FLOODING CONCERNS ARE A LOT LESS.
TEMPERATURES WILL BE WARMING A FEW DEGREES AS THE UPPER HIGH OVER
NEVADA CIRCULATES WARMER AIR AROUND INTO THE STATE.

SUNDAY THROUGH THURSDAY WILL FEATURE THE UPPER HIGH OVER NEVADA TO
BEGIN TO MIGRATE BACK EAST. THIS WILL BRING AN OVERALL WARMING
PATTERN. SUNDAY AND MONDAY WILL BE MOSTLY DRY EXCEPT A FEW
POSSIBLE STORMS OVER THE HIGH COUNTRY. THEN A WEAK SHORTWAVE
COMING DOWN OUT OF THE NORTHERN ROCKIES MAY PUSH A COOL FRONT
DOWN THE LEE SIDE OF THE ROCKIES TO BRING A BRIEF RESPITE FROM THE
WARM AND DRY PATTERN. HOWEVER...MODELS DISAGREEING IF THIS FRONT
WILL MAKE IT INTO CO...FOR NOW WILL TREND THE FORECAST TO BRING IT
IN WITH COOLER TEMPS AND SLIGHT CHANCE OF STORMS FOR THE PLAINS
ON TUESDAY AND AREA WIDE WEDNESDAY.

FOR THURSDAY...IT LOOKS LIKE THE UPPER LOW WHICH RETROGRADED FROM
WEST VIRGINIA ALL THE WAY TO ITS CURRENT POSITION OVER SONORA,
MEXICO WILL CONTINUE ITS PATH WEST...THEN GET PULLED NORTH AROUND
THE UPPER HIGH. THEN ITS PROGGED TO MOVE EAST ONSHORE AND BRING
MORE MOISTURE OUR WAY FOR THURSDAY. HAVE POPS ACROSS THE FORECAST
AREA TO ACCOUNT FOR THIS.

&&

.AVIATION...STORM THREAT IS A LITTLE HIGHER TODAY GIVEN THE ABOVE
MENTIONED FACTORS SO WILL LIKELY NEED TEMPO TSRA AND GUSTY VRB
WINDS TO 35 KTS FOR A FEW HOURS THIS AFTERNOON. MAIN THREAT SHOULD
BE 20Z-01Z WITH STORMS SHIFTING SOUTH OF THE FRONT RANGE AIRPORTS
01Z-04Z. BRIEF IFR/MVFR CONDITIONS POSSIBLE WITH THE STRONGEST
STORMS. OTHERWISE VFR CONDITIONS WILL PREVAIL THROUGH TONIGHT.

&&

.HYDROLOGY...LOWER LIFTING CONDENSATION LEVELS AND RESULTANT
DEEPER WARM CLOUD DEPTH NEAR 1500 METERS MEANS MORE EFFICIENT
RAINERS POSSIBLE TODAY. AS A RESULT...HAVE OPTED FOR A FLASH FLOOD
WATCH FOR THE FRONT RANGE FOOTHILLS WITH MAIN THREAT OF FLASH
FLOODING ONCE AGAIN FOR THE BURN SCARS. COULD SEE RAINFALL RATES
OF 1-1.5 INCHES IN 45 MINUTES FROM THE STRONGEST STORMS. EXPECT
THINGS TO WIND DOWN BY 7-8 PM THIS EVENING WITH SOME DRYING NOTED
MOVING IN FROM THE NORTH/NORTHWEST. THERE IS A CHANCE OF
SUBSIDENCE AND DRYING MOVING IN A LITTLE EARLIER FOR THE NORTHERN
FRONT RANGE BURN SCARS INCLUDING HIGH PARK AND FOURMILE...BUT
STILL ENOUGH THREAT ESPECIALLY CONSIDERING RAINFALL YESTERDAY AND
ANTECEDENT CONDITIONS TO WARRANT A WATCH AT THIS TIME.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH FRONT RANGE
FOOTHILLS NOON UNTIL 8 PM MDT TODAY...COZ035>036.

&&

SHORT TERM...BARJENBRUCH
LONG TERM....KRIEDERMAN
AVIATION...BARJENBRUCH
Hazardous weather outlook, Jul 18, 10:57 AM MDT, 17 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1057 AM MDT THU JUL 18 2013

COZ030>051-191700-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1057 AM MDT THU JUL 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

HIGHER STORM COVERAGE CAN BE EXPECTED AS MOISTURE INCREASES FROM
WEST TO EAST ACROSS THE AREA. THE STORMS ARE FIRST EXPECTED TO
DEVELOP IN THE MOUNTAINS BY NOON...SPREADING AND DEVELOPING
EASTWARD ACROSS THE PLAINS BY MID TO LATE AFTERNOON. THE STRONGER
STORMS WILL BE CAPABLE OF PRODUCING AROUND 1 INCH OF RAIN IN 20
TO 30 MINUTES...ALONG WITH GUSTY OUTFLOW WINDS UP TO 50 MPH. THE
BRIEF BUT HEAVY RAIN MAY PRODUCE FLOODING IN THE FRONT RANGE BURN
SCARS. STORMS WILL GRADUALLY DECREASE BY OR SHORTLY AFTER MIDNIGHT
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED FRIDAY WITH
CONCERN OF HEAVY RAIN OVER THE EASTERN FRONT RANGE MOUNTAINS AND
FOOTHILLS. TEMPERATURES WILL BE ABOUT 5-10 DEGREES COOLER FROM
TODAY.

SATURDAY WILL HAVE SCATTERED STORM ACTIVITY BUT WITH LESS
AVAILABLE MOISTURE...SO HEAVY RAIN CONCERNS ARE LOWER. SUNDAY AND
MONDAY WILL BE WARM AND DRY BEFORE MORE MOISTURE MOVES IN FOR
TUESDAY AND WEDNESDAY TO PRODUCE DAILY SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
HOWEVER...ANY REPORTS OF HEAVY RAINFALL WOULD BE APPRECIATED.

COOPER/GIMMESTAD

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 11:40 AM MDTAreal Flood AdvisoryBOULogan95 min
Jul 19, 12:25 PM MDTFlash Flood WarningBOULogan3 hr
Jul 19, 1:02 PM MDTAreal Flood AdvisoryBOUWashington88 min
Jul 19, 2:09 PM MDTAreal Flood AdvisoryBOUWashington96 min
Jul 19, 2:36 PM MDTAreal Flood AdvisoryBOUWashington3 hr
Jul 19, 3:04 PM MDTSpecial Weather StatementBOULincoln26 min
Jul 19, 3:54 PM MDTSpecial Weather StatementBOULincoln21 min
Jul 19, 4:58 PM MDTAreal Flood AdvisoryBOUWashington92 min

Nearby

Flash Flood Watches in Colorado, 2013Every flash flood watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.